Day or half-day - Ilet-Caret and mangrove - ICIGO Guadeloupe

Ilet Caret

+59 05 90 69 87 87

guide icigo route and Guadeloupe distances
Ferry round trip schedule
Promo excursion Désirade
Best excursion to îlet Caret
Best excursion to MArie-Galante Guadeloupe
Best excursion to Les saintes Guadeloupe

Find an activity

Day or half-day - Ilet-Caret and mangrove

ICIGO Price

half-day package starting from

38€

Children 20€

 

Réservez
  • Activity:

    Ilet Caret Tour
  • Location:

    Sainte-Rose
  • Duration:

    8:00-4:00
  • Departure:

    7:45-13:00
  • Adult price : 38€
  • Child price : 20€
(0 votes)

Discover the mangrove at the heart of Guadeloupe’s Nature Reserve in the space of half a day (sandwich, drinks) or of a whole day (creole meal included). Swim in the 25-kilometer-long coral reef in one of the West Indian’s biggest lagoons, and around a shipwreck. You can go to Ilet aux Oiseaux and Ilet Caret. Your Off-shore boat (2x150-horsepower) or Maco boat (1x150-horsepower), which can hold 12 passengers each, will take you to the heart of the reserve, its wildlife, its plants, the lagoon’s crystalline water and white sand beaches. Multicolored fish, migratory birds: “parrotfish,” “damselfish,” frigatebirds, pelicans, and waders await you.

Key points


Regy à l'îlet Caret

  • Quality meal, local specialties made by the crew
  • Friendly atmosphere
  • Recommended by the Guadeloupe National Park and by Le Routard
  • Lots of experience in excursions from Sainte-Rose (12 years)
  • Certified skippers (Capitaine 200 and certificate of competency)
  • Knowledge of the Grand-Cul-de-Sac-Marin Reserved
  • Group of more than 12 people is possible with 2 boats: 24 passengers in total

Activity detail




Day at Ilet Caret and discovery of the mangrove:

Meet up at 8:15 at the parking at the seaside in Sainte-Rose, near the nautical base. Set off at 8:30 to the big coral reef off Sainte-Rose. The crossing takes 15 minutes. At 8:45, you will arrive at the 25-kilometer-long coral reef that protects one of the West indian’s biggest lagoons. You will discover the underwater wildlife and plants for an hour: coral fish, such as “parrotfish” and “surgeonfish” that develop between the “Cerveau de Neptune” (Neptune’s brain) and “corail de feu” (fire coral) and the graceful sea fans. You might be lucky enough to see a turtle that has come up to the surface to breathe, or a lobster hidden in a coral head.

Îlet Caret et Basse-Terre

At around 10:30, you will have a moment of peace and quiet to discover Ilet Caret, a little piece of heaven lost in the middle of the stretches of turquoise water. You will then enjoy a safe dip in the lagoon. At 11:00, an aperitif will be offered while you have your feet in the water. You will taste a ti-punch from Marie-Galante, a planteur, or a local juice with fresh fruit and toast.

At around 12:00, you will get to the table, in the shade of the typical hut for a Caribbean meal prepared by the crew. On the menu, fish and chicken cooked depending on what the group wants at the time, and depending on the season, ouassous (big local shrimps). This feast will come with vegetables au gratin and rice. For dessert, you will taste bananas filled with chocolate and flambéed in rum, it will be the time to immortalize it all with a nice photo. To finish off, a coffee and flavored rum will finish the meal before a siesta in the shade of the coconut trees, or a refreshing swim.

table repas

At 14:30, you will go to Ilet La Biche to discover the fisherman’s cabin, a real haven of peace that is known by everyone here. You will then discover the mangrove, and you will get explanations from your guide about this ecosystem that is vital for the life of the lagoon.

At around 15:30, you will discover the Ilet aux Oiseaux, an island full of mangroves that has become an attraction for frigatebirds, pelicans, and herons. You will get to enjoy the flocks of majestic frigatebirds. Finally, you will go to ilet Blanc to discover one last islet before going back to the port for 16:30.

 

Half-day at Ilet Caret and discovery of the mangrove:

You have the choice between two departure times: 8:30 or 12:30. Meet up at 8:15 or 12:15 next to the nautical base on the Sainte-Rose seaside, on the big parking. The departure to the big coral reef off Sainte-Rose is at 8:30 or 12:30 depending on your choice. The crossing takes 15 minutes. At 8:45 or 12:45, you will arrive at the 25-kilometer-long coral reef that protects one of the West Indian’s biggest lagoons. You will discover the underwater wildlife and plants for an hour: coral fish, such as “parrotfish” and “surgeonfish” that develop between the “Cerveau de Neptune” (Neptune’s brain) and “corail de feu” (fire coral) and the graceful sea fans. You might be lucky enough to see a turtle or a lobster hidden under the rocks.

Mangrove du Grand Cul-de-sac Marin

At around 10:30 or 15:00, you will have a moment of peace and quiet to discover Ilet Caret, a little white-sanded piece of heaven lost in the middle of the stretches of translucent water. You will enjoy a safe dip in the lagoon before tasting a local drink, ti’punch, planteur, or local fruit juice with a little snack.

At around 11:30 or 15:45, you will set off to discover the mangrove, and you will get explanations from your guide about this ecosystem that is vital for the life of the lagoon. Make sure to respect it!

At 12:15 or 16:15, you will discover the Ilet aux Oiseaux, an island full of red mangroves with magnificent and impressive aerial roots that has become an attraction for frigatebirds, pelicans, and herons. You will get to enjoy the flocks of majestic frigatebirds before going back to the port for 16:30.

Included


  • Snorkeling gear: mask and snorkel
  • Creole meal for the whole day activity
  • Sandwich and drinks for the half-day activity

What to bring


  • Sun protection (sunscreen, hat, shades)
  • Swimsuit
  • Camera
  • Something waterproof in case of tropical rains (rain cape, raincoat)


Additional information


For the whole day: meet up at 8:15, set off at 8:30, return at 16:30. Length: 8 hours. For the half-day: First departure: meet up at 8:15, set off at 8:30 and return at 12:30. Length: 4 hours. Second departure: meet up at 12:15, set off at 12:30 and return at 16:30. Length: 4 hours.

Meeting place: Sainte-Rose seaside, next to the nautical base on the big parking

Final payment via check, holiday voucher, cash, or credit card

If the trip is cancelled because of bad weather, the trip will be rescheduled free of charge. Trip guaranteed with 8 passengers minimum

Map and Schedule


 

Whole-day schedule: :

  • 8:15 : boarding
  • 8:30 : departure
  • 8:45 : discovery of the big coral reef (25 kilometers long) and its immense lagoon – swim and snorkeling
  • 10:30 : swim at Ilet Caret
  • 11:00 : aperitif with your feet in the water
  • 12:00 : creole meal (chicken and fish, ouassous (big local shrimps) vegetables au gratin with bacon, rice…
  • 14:30 : Ilet La Biche and discovery of the mangrove with explanations from your guide
  • 15:30 : Return through Ilet Blanc
  • 16:30 : Arrival at the Sainte-Rose port

Half-day schedule: :

  • 8:15 or 12:15 : boarding
  • 8:30 or 12:30 : departure
  • 8:45 or 12:45 : swim and snorkeling (mask and snorkel) on the big coral reef
  • 10:30 or 14:30 : drinks and snack on Ilet Caret
  • 11:30 or 15:30 : boarding to discover the mangrove
  • 12:15 or 16:15 : you will discover the Ilet aux Oiseaux
  • 12:30 or 16:30 : arrival at the Sainte-Rose port

 

Carte Regy balade Sainte-Rose

Schedule

  • Monday 7:45 - 17:00
  • Tuesday 7:45 - 17:00
  • Wednesday 7:45 - 17:00
  • Thursday 7:45 - 17:00
  • Friday 7:45 - 17:00
  • Saturday 7:45 - 17:00
  • Sunday 7:45 - 17:00

Booking